DOI 10.1186/s40981-022-00547-y
Hypertensive attack induced by dexamethasone during induction of anesthesia in a patient with an adrenal pheochromocytoma: a case report.
Аннотация
BACKGROUND
Dexamethasone is used perioperatively as an antiemetic for postoperative nausea and vomiting. Evidence and mechanism linking dexamethasone and hypertensive attack of pheochromocytoma during anesthesia have not been reported.
CASE DESCRIPTION: We report a case of a hypertensive attack during anesthetic induction immediately after dexamethasone administration in a 35-year-old woman with adrenal pheochromocytoma. Approximately 2 min after the anesthetic drugs and dexamethasone were administered, her arterial blood pressure suddenly increased from 143/79 to 243/116 mmHg during manual mask ventilation. Since tracheal intubation had not been performed yet, dexamethasone could be a causative agent of hypertensive episodes. The surgery and anesthesia were uneventful. She was admitted to the intensive care unit to have her blood pressure controlled subsequently.
CONCLUSIONS
Dexamethasone should be used with caution in patients with adrenal pheochromocytoma on account of the risk of hypertensive attacks.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.